# SDR SWIA200617057

- Difficulty date: June 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 9,642 hours, 7,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASSY COMPARTMENT FS 640 AT RBL 45 BETWEEN STR 8 AND 9 CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED RT 640 RBL45 REINFORCEMENT DOUBLER P/N 601R36002-450 PER CRJ200 SRM 51-40-11; SRM 51-42-06 PG 6; 11; 18.
